# SDR SWIA200515173

- Difficulty date: June 20, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 21,041 hours, 30,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ROW 6 INOPERATIVE.  REPLACED BULB ON EMERGENCY LIGHT AT 6A.  OPERATIONAL CHECK GOOD.
